MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1212/wnl.51.3.811

Медицинская библиотека · Neurology · 1998

Early dopaminergic drug-induced hallucinations in parkinsonian patients.

Goetz C G, Vogel C, Tanner C M, Stebbins G T

СтатьяПеревод в очереди

Аннотация

OBJECTIVE

To characterize patients who develop hallucinations early in the course of dopaminergic therapy for Parkinson's disease (PD) and contrast them with patients developing hallucinations after chronic drug treatment.

METHODS

Parkinsonian patients who met diagnostic criteria for PD, experienced hallucinations, had a detailed hallucination interview at the onset time of their first hallucination, and had a 5-year clinical follow-up or an autopsy in those 5 years were identified and divided into two groups for comparison: 12 patients who developed early hallucinations within 3 months of starting levodopa therapy and 58 PD patients who developed hallucinations after 1 year of dopaminergic therapy. We contrasted the quality, content, diurnal nature, and emotional elements of the hallucinations, as well as the 5-year follow-up data on diagnosis, disease course, community home or nursing home outcome, and mortality.

RESULTS

Both groups experienced a predominance of visual hallucinations, visions of people and animals, and vivid colors and definition. Features distinctive to the early onset hallucinating patients included visions that persisted in daytime as well as nighttime, frightening content with paranoia, and accompanying nonvisual hallucinations, either auditory, olfactory, tactile, or combinations thereof. At the 5-year follow-up, none of the early onset hallucinators had PD as their sole disorder. Four of the 12 had an underlying psychiatric illness that included hallucinations or psychosis preceding their parkinsonism by several years. In the other eight patients at the 5-year follow-up, their parkinsonism evolved to include additional signs that were no longer consistent with PD. The primary diagnoses were diffuse Lewy body disease and Alzheimer's disease (AD) with extrapyramidal signs. Patients with early drug-induced hallucinations had significantly greater placement to nursing homes and greater mortality.

CONCLUSIONS

Early onset drug-related hallucinations are not typical of PD. Their presence should signal an investigation of two alternative diagnoses, either a comorbid psychotic illness (often unrevealed by the patient initially) or an evolving parkinsonism-plus syndrome.

Для цитирования: Goetz C G, Vogel C, Tanner C M, Stebbins G T. Early dopaminergic drug-induced hallucinations in parkinsonian patients.. Neurology. 1998. DOI: 10.1212/wnl.51.3.811.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.